# SDR FDEA202103160665

- Difficulty date: March 16, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 76,705 hours, 18,702 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT SURFACE INSPECTION ON THE LEFT HAND NOSE   LANDING GEAR TRUNNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT HINGE FITTING   SLOT OUT AREA AND FOUND 02 EACH CRACKS WITH LENGTH APPROXIMATELY 0.250" STATION   583 LEFT HAND NOSE LANDING GEAR TRUNNION FITTING STATION 583 REPAIR CARRIED OUT AS   PER EA 1-5310-T0312182 A PART 3. TITLE: FUSELAGE - MAIN FRAME - LH NLG TRUNION FITTING   CRACK  INSPECTION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
